# SDR SWAA2023090190358

- Difficulty date: August 17, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOC. INSPAR RIB 120.30 AT 19 INCH FRONT SPAR AT RH HORIZONTAL STABILIZER 2023-470223 CORRECT FAULT DESCRIPTION: CRACK ON STIFFENER LOC. INSPAR RIB 120.30 AT FRONT SPAR RH HORIZONTAL STABILIZER<[01] REPLACED STIFFENER LOC. INSPAR RIB 120.30 AT FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DRAWING 182A5304 REV C; SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED TASK COMPLETE RII  REPLACED STIFFENER LOC. INSPAR RIB 120.30 AT FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DRAWING 182A5304 REV C; SEE INDIVIDUAL SIGN OFF BELOW
